# SDR IPXA2015010585204

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Location: T/E Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE WHEN FLAPS SELECTED TO 25 FROM 20 POSITION.   EMERGENCY DECLARED.  NR 1 FSEU FAULT HISTORY SHOWS FLAP FAIL WITH 217.  COMPLIED WITH FIM 27.51.00.815.810 FIG 107 TO BLOCK 27.  NO FAULTS.  R & R NR 1 FSEU AS A PRECAUTION AMM 27.51.01.  OPS NORMAL.
